HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Spanning the isogeny class of a power of an elliptic curve.

Abstract : Let $E$ be an ordinary elliptic curve over a finite field and $g$ be a positive integer. Under some technical assumptions, we give an algorithm to span the isomorphism classes of principally polarized abelian varieties in the isogeny class of $E^g$. The varieties are first described as hermitian lattices over (not necessarily maximal) quadratic orders and then geometrically in terms of their algebraic theta null point. We also show how to algebraically compute Siegel modular forms of even weight given as polynomials in the theta constants by a careful choice of an affine lift of the theta null point. We then use these results to give an algebraic computation of Serre's obstruction for principally polarized abelian threefolds isogenous to $E^3$ and of the Igusa modular form in dimension $4$. We illustrate our algorithms with examples of curves with many rational points over finite fields.
Document type :
Journal articles
Complete list of metadata

Contributor : Damien Robert Connect in order to contact the contributor
Submitted on : Thursday, April 29, 2021 - 6:00:19 PM
Last modification on : Friday, May 20, 2022 - 9:04:51 AM


Files produced by the author(s)



Markus Kirschmer, Fabien Narbonne, Christophe Ritzenthaler, Damien Robert. Spanning the isogeny class of a power of an elliptic curve.. Mathematics of Computation, American Mathematical Society, 2021, 91 (333), pp.401-449. ⟨10.1090/mcom/3672⟩. ⟨hal-02554714v2⟩



Record views


Files downloads